# SDR FDEA201201040015

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B384000100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252 YH HAS MISSING BROKEN COMPOSITE MATERIAL NR LWR SECTION   DEFECT MEASURES 3.25 INCHES.  FABRICATED REPLACEMENT PANEL 252 YH IAW FED-EX DWG SRZ 25-005, REV J.
